# SDR DALA2023071005578

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CRACK ON BUTTSTRAP LOC. BETWEEN RIB 7 TO RIB 9 UPPER SURFACE TRAILIN G EDGE LH WIG. CORRECTIVE ACTION: COMPLIED WITH ER/A 609655-14. (2854388)
